Depo

United States
September 11, 2010 12:28pm CST
Hi everyone, the doctor put me on the Depo to stop my periods due to me being so animic and loosing alot of blood. I was wondering if any of you are on it and what are the sympthoms of it. I just got it on august 18th and I haven't had my period yet which I'm not complaing about lol. I'm just wondering why I'm having cramps like I'm about to start is that normal. Can someone please help me out on this.
1 person likes this
1 response
@spalladino (17927)
• United States
11 Sep 10
I was on the Depo shot several years ago as a form of birth control and I had no problems with it. It took maybe 4 months for my period to stop altogether. Since your problem is that you normally have a heavy period, it might take you longer to stop completely, or it might be quicker...there's no way to predict. I never had any problems with any side effects from the shot but I do remember two possible ones that were mentioned were weight gain and hair loss...and only in a small percentage of users.
1 person likes this